# SDR HEEA966738

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 642790041
- Condition: Defective
- Location: Eng Oil
- Part time: 2,686 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNON PLUG END OF TRANSMITTER COMING LOOSE AND INDICATOR  PEGS OUT.
